| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
03/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal) was explanted due to the patient's dissatisfaction with the chosen refractive target.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information to the following sections: d4, d6b, h4, h6, and h11.The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).